# SDR DXTA200802772

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 7,419 hours, 6,181 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O GEAR HANDLE WOULD NOT RELEASE TO RETRACT GEAR.   FOUND LEFT SQUAT SWITCH OUT OF ADJUSTMENT. ADJUSTED LT SQUAT SWITCH.  SYSTEM OPERATION CHECKS GOOD.  WORK PERFORMED IAW CH. 32-61-00 OF THE 560 CES. M.M.
